Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The lattice of submodules of a module over a noncommutative ring


Author: Edmund H. Feller
Journal: Trans. Amer. Math. Soc. 81 (1956), 342-357
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9947-1956-0077512-4
MathSciNet review: 0077512
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Fitting, Primärkomponentenzerlegung in nichtkommutativen Ringe, Math. Ann. vol. 46 (1935).
  • [2] P. M. Grundy, A generalization of additive ideal theory, Proc. Cambridge Philos. Soc. vol. 38 (1941). MR 0007392 (4:129d)
  • [3] N. Jacobson, The theory of rings, Mathematical Surveys, no. 2, 1943. MR 0008601 (5:31f)
  • [4] W. Krull, Ein neuer Bewies für die Haupsätze der allgemeinen Idealtheorie, Math. Ann. vol. 90 (1923). MR 1512159
  • [5] J. Levitski, On multiplicative systems, Compositio Math. vol. 8 (1950). MR 0033799 (11:489f)
  • [6] E. Noether, Idealtheorie in Ringbereichen, Math. Ann. vol. 83 (1921). MR 1511996
  • [7] E. Snapper, Completely indecomposable modules, Canadian Journal of Mathematics vol. 1(1949). MR 0029882 (10:674e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0077512-4
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society